Saddle point of a stochastic differential game
Doklady Akademii Nauk, Tome 254 (1980) no. 3, pp. 534-539
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_254_3_a4,
author = {N. N. Krasovskii and V. E. Tret'yakov},
title = {Saddle point of a stochastic differential game},
journal = {Doklady Akademii Nauk},
pages = {534--539},
year = {1980},
volume = {254},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_254_3_a4/}
}
N. N. Krasovskii; V. E. Tret'yakov. Saddle point of a stochastic differential game. Doklady Akademii Nauk, Tome 254 (1980) no. 3, pp. 534-539. http://geodesic.mathdoc.fr/item/DAN_1980_254_3_a4/